Feb. 9, 2013: For a few weeks I was attempting (for about an hour a day) to get the assisted shaktipat activated and was doing related perineum click divination again. But I gave up on the assisted shaktipat just after the most recent full moon. I'm still doing a little perineum click divination but am not believing it, so perhaps I will give up on it entirely soon.
I am seeing a new psychiatrist and due to effects of lithium on my kidneys he will probably switch me from lithium to Epival or Abilify on Feb. 20, but I will remain on the olanzapine for now. I am going to lobby for the Epival but if that doesn't work out I would then go on the Abilify, and then might even come off olanzapine. But if the Epival does work out I would stay on the olanzapine. (Epival is a mood stabilizer and Abilify is another atypical antipsychotic like olanzapine, and I am concerned it might cause a worsening of my tardive oromandibular dystonia.)
Feb. 18, 2013: In the last while I've had fewer than usual spontaneous perineum clicks. My mental health including sleep, mood, energy, and tendency to delusion has been good. I will see the new psychiatrist in two days time.
Feb. 21, 2013: I saw the new psychiatrist yesterday and he has started me on Epival but won't start to taper me off lithium until my valproic acid blood level reaches a good range. I will see him again on March 13, which would be the earliest I would start to come off lithium.
Tonight I edited summary of key features of my cycles. Over the next few days I plan to edit the my main messages section.
March 1, 2013: The side effects of Epival have included slightly increased drowsiness, slightly more saliva, a little less irritable, a little less appetite, some reduction in perineum clicks, slightly worse tardive oromandibular dystonia, occasional late warning of a need to pee, some damping of orgasm (to about half what I expected). I hope that those last three will disappear when I come off lithium. I also hope I don't have the side effects of weight gain and hair loss. Tonight I edited the messages section as listed in the Changelog.
April 11, 2013: Beginning on March 27 I dropped to 600 mg lithium carbonate and went up to 1000 mg Epival (divalproex sodium). On March 29 I had a very mild down. Since then I have noted a decrease in spontaneous perineum clicks and in mystic stuff in general. I also feel physically a bit better. Also friends have told me that I seem more present and more talkative (but not excessively so). Yesterday I met with my psychiatrist and he said my valproic acid blood level was 342, a little below the 350 needed to be in therapeutic range. Because of that and because he will be away the week leading up to May 6 he decided not to reduce the lithium further just yet. But he didn't increase the Epival beyond 1000 mg/day but ordered another blood level for April 17. If that is still below 350 he will probably increase the Epival on May 8. Also note that the last two weeks have been waning moon and I will see in the next two weeks how I do in waxing moon on the reduced lithium.
June 6, 2013 (night of June 5): Last week I had a mild down but this week I am fine. Today I met with my psychiatrist and found that my last valproic acid blood level was in therapeutic range and that I can stop taking the lithium as of tonight.
June 22, 2013: I have been doing well off the lithium the last couple of weeks, with little in the way of spontaneous perineum clicks or other mystic thoughts. I have had at times a very mild down, but in normal range, but I will have to watch that for a trend since divalproex sodium doesn't handle the low side as well as lithium. Sometimes I have noted that when I oversleep I feel worse so I am going to limit my sleep to no more than 10 hours (usually less) and try for a regular wake time.
July 5, 2013: I have not had any more of the mild downs in the last two weeks. My sleep has been a little more regular though I still tend to stay out very late on Saturday nights so I may start trying to have a nap Saturday evening so I can still get up close to my usual time on Sundays. I still think I am doing physically and mentally better on the Epival (divalproex sodium) and olanzapine than I was on the lithium and olanzapine. But I still have a problem with (I think) tardive oromandibular dystonia, which I will discuss with a neurologist early on the morning of July 26.
July 21, 2013: Though I have not quite given up on my romantic love for singer/songwriter Sarah McLachlan, I have put it on the back burner for now and have stopped fantasizing about her sexually. But I still am fantasizing about some other celebrities though less frequently (for each) than I was her, and am also still fantasizing about some local women including some friends. I am hoping for a summer romance but I am not quite ready to try an online dating site though I might soon since I might find it easier to approach a woman online than e.g. in a bar or at a festival.
Also for about three weeks my orgasm intensity was down a bit but I think it is coming back up; at least my most recent one was quite good, a factor 9. But in the past three weeks (and ongoing as I say above) I have not fantasized sexually about Sarah McLachlan.
August 6, 2013: The appointment with the neurologist was inconclusive, though he agreed with me that I probably have tardive oromandibular dystonia. In his report to my GP he said that it may be due to occasional haloperidol use up until 2004, but it could be due to lithium or olanzapine. He also said it wasn't his area of expertise and he recommended that I be referred to a different neurologist (who I saw before 7 years ago) who it might take a long while to get an appointment with.
I have given up perineum click divination. Thus I will not initiate any perineum click divination and I will also ignore any spontaneous clicks. I know I have done this before but I am determined to make it stick this time. Blindly believing such divination led me into severe problems in 1996 and 1997. Recently I have mainly been playing at it and not believing it, and I have not gotten any useful or lasting results, so I have decided to abandon it.
September 10, 2013: I hoped that I would come out of the low years at the 19th anniversary of my last waning crescent high or the 22nd (two sunspot cycles) anniversary of my first waning crescent high but that did not occur. I am currently hoping that I will come out of the low years (which basically will mean new creativity since otherwise on my current medication regimen I am doing well these days) at the next druid new moon (six days after new moon) which will be Wednesday September 11.
I have joined the online dating site Zoosk but haven't had any luck there so far, partly because I may have been too honest and may have shared too much information too soon, including that I don't have a full-time job.
My orgasm intensity is back to normal, I have had one factor 20 thinking of N.F. But I am still abstaining from fantasizing about S.McL.
I did share some of my messages and some of my four orientation theory on Facebook which I had been resolved not to do, and which means more of my local friends know I am a bit eccentric online at times. But as I mention above, I am doing quite well these days on olanzapine and divalproex sodium, I think even better than I was on olanzapine and lithium carbonate. Other than some pushing/praying to come out of the low years (which aren't very low right now) I haven't done much in the way of mystical/religious activity. And as for my Usenet newsgroup posts (and the little I shared on Facebook) it has mostly been repeats of old material.
I have edited preliminary remarks to soften my comparison to Jesus slightly and add some other notes.
Sept. 26, 2013: I didn't come out of the low years on Sept. 11. However my mental health including mood, energy, and sleep have all been good since I last posted here. I am reasonably content with my current mental state, and am giving up praying/pushing to come out of the low years, though if I do come out of the low years into a period of productive creativity that will be a bonus. But if that occurs I will not come off my medications. Also we are supposed to be at a solar sunspot cycle high right now but solar activity is unusually low, so perhaps when it comes up again I will come out of the low years.
October 15, 2013: I reduced the number of my main or major deities from twelve to eight. Also my mental health has been good since I last posted.
October 31, 2013: My mental health has been good since I last posted, but I have had a tendency to sleep in when I can. Also two days ago, supposedly to facilitate my coming out of the low years (which aren't very low right now) soon, I promised to my eight main deities that after I come out of the low years I will research druidry, traditional witchcraft, and shamanism. Hopefully by then my offline reading motivation, concentration, and speed will have returned back to normal for me. Also I am hoping I will come out of the low years at Hallowe'en/Samhain or shortly afterward, perhaps at new moon or early waxing crescent. Also my latest eGFR was 38 so there hasn't been any improvement in my kidneys since I came off lithium but at least they aren't getting any worse.